About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 950482, 12 pages
http://dx.doi.org/10.1155/2012/950482
Research Article

A Fictitious Play Algorithm for Matrix Games with Fuzzy Payoffs

Department of Mathematics, Faculty of Science, Anadolu University, 26470 Eskişehir, Turkey

Received 2 February 2012; Accepted 6 August 2012

Academic Editor: Allan Peterson

Copyright © 2012 Emrah Akyar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. von Neumann and O. Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, NJ, USA, 1944. View at Zentralblatt MATH
  2. K. H. Lee, First Course on Fuzzy Theory and Applications, vol. 27 of Advances in Intelligent and Soft Computing, Springer, Berlin, Germany, 2005.
  3. C. R. Bector and S. Chandra, Fuzzy Mathematical Programming and Fuzzy Matrix Games, vol. 169 of Studies in Fuzziness and Soft Computing, Springer, Berlin, Germany, 2005.
  4. J. Ramík and J. Římánek, “Inequality relation between fuzzy numbers and its use in fuzzy optimization,” Fuzzy Sets and Systems, vol. 16, no. 2, pp. 123–138, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. N. Furukawa, “A parametric total order on fuzzy numbers and a fuzzy shortest route problem,” Optimization, vol. 30, no. 4, pp. 367–377, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. N. Furukawa, “Parametric orders on fuzzy numbers and their roles in fuzzy optimization problems,” Optimization, vol. 40, no. 2, pp. 171–192, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. Maeda, “On characterization of equilibrium strategy of two-person zero-sum games with fuzzy payoffs,” Fuzzy Sets and Systems, vol. 139, no. 2, pp. 283–296, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Amaral and F. Gomide, “An algorithm to solve two-person non-zero sum fuzzy games,” in Theoretical Advances and Applications of Fuzzy Logic and Soft Computing, O. Castillo, P. Melin, O. Ross, R. S. Cruz, W. Pedrycz, and J. Kacprzyk, Eds., vol. 42 of Advances in Soft Computing, pp. 296–302, Springer, Berlin, Germany, 2007.
  9. L. Campos, “Fuzzy linear programming models to solve fuzzy matrix games,” Fuzzy Sets and Systems, vol. 32, no. 3, pp. 275–289, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Akyar and H. Akyar, “A graphical method for solving interval matrix games,” Abstract and Applied Analysis, vol. 2011, 17 pages, 2011.
  11. A. C. Cevikel and M. Ahlatçıoğlu, “Solutions for fuzzy matrix games,” Computers and Mathematics with Applications, vol. 60, no. 3, pp. 399–410, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. G. W. Brown, “Some notes on computation of games solutions,” RAND Report P-78, The RAND Corporation, Santa Monica, Calif, USA, 1949.
  13. J. Robinson, “An iterative method of solving a game,” Annals of Mathematics. Second Series, vol. 54, pp. 296–301, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. E. Akyar, H. Akyar, and S. A. Düzce, “Brown-Robinson method for interval matrix games,” Soft Computing, vol. 15, no. 10, pp. 2057–2064, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. W. D. Collins and C. Hu, “Studying interval valued matrix games with fuzzy logic,” Soft Computing, vol. 12, no. 2, pp. 147–155, 2008. View at Publisher · View at Google Scholar · View at Scopus